How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. P. Jyoti Your Own Question
Dr. P. Jyoti
Dr. P. Jyoti, Consultant MD
Category: Medical
Satisfied Customers: 18277
Experience:  17 yrs experience in treating OPD & Emergency patients.
11269312
Type Your Medical Question Here...
Dr. P. Jyoti is online now

I've got a question for a Dermatologist. No, I'm only taking

This answer was rated:

Hello, I've got a question for a Dermatologist.
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: No, I'm only taking Lansoprazole
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: No

Hello, my name is***** I am a qualified MD with 18 years’ experience and I am happy to work with you on this.

What is your question? How can I help you?

Customer: replied 11 days ago.
Can you please help me with this?

Do you mean the red rash on the neck?

How long have you had this?

Does it itch?

Customer: replied 11 days ago.
it's been like 2 weeks. At first, I saw only a small rash and it grew to this on the picture.
Customer: replied 11 days ago.
it's itchy

This is very likely to be ‘Ringworm’, or a fungal infection of the skin.

You should use a clotrimazole cream or topical ointment. Some brand names for this are:
Clotrimaderm, Lotrimin, 1% clotrimazole cream. You can ask for topical creams containing clotrimazole at any pharmacy. You need to apply it twice a day for at least a month.

If there is severe itching, you can take Tab. Alavert 10 mg once daily(OTC).

Also, keep the area dry. This is important as it falls on a skin crease.

If it persists after three weeks of using this, or it increases in size or symptoms during this period, show your doctor, preferably a dermatologist, for this.

Other possibilities are eczema and intertrigous eczema, due to rubbing of the skin. But most likely is a fungal infection and you should treat it as such initially.

Customer: replied 11 days ago.
Okay, but in addition to this, I don't feel well. My heart is pounding and feel weak.

Ok, but those are not related to the rash. Pounding heart is called palpitation, it is often related to health anxiety. You should go for a full checkup with your doctor.

Customer: replied 11 days ago.
Okay, thank you for your help.

Glad to help

Dr. P. Jyoti and 2 other Medical Specialists are ready to help you